# SDR DALA2018090705494

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 68,167 hours, 49,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17 LT IS CRACKED AT APPROX LBL15 AT THE O/B END OF THE 5935874-501 FITTING. REPAIRED IN REF TO ERA 571124-14AD REV O AND ERA 571160-14 REV O.
